RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1986, Volume 149, Pages 165–176 (Mi znsl4961)  

Bounded solutions of ellitpic equations as multipliers in spaces of differentiable functions

T. O. Shaposhnikova


Abstract: It is shown that bounded solutions of second order linear elliptic differential equations are multipliers in certain weighted Hilbert spaces or pairs of such spaces. The role of the weight is played by a power of the distance to the boundary of the domain or a function of the distance. This function is subjected to a condition which is necessary and sufficient for the solution to be in the corresponding class of multipliers.

Full text: PDF file (442 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.518.22

Citation: T. O. Shaposhnikova, “Bounded solutions of ellitpic equations as multipliers in spaces of differentiable functions”, Investigations on linear operators and function theory. Part XV, Zap. Nauchn. Sem. LOMI, 149, "Nauka", Leningrad. Otdel., Leningrad, 1986, 165–176

Citation in format AMSBIB
\Bibitem{Sha86}
\by T.~O.~Shaposhnikova
\paper Bounded solutions of ellitpic equations as multipliers in spaces of differentiable functions
\inbook Investigations on linear operators and function theory. Part~XV
\serial Zap. Nauchn. Sem. LOMI
\yr 1986
\vol 149
\pages 165--176
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4961}
\zmath{https://zbmath.org/?q=an:0601.35023}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4961
  • http://mi.mathnet.ru/eng/znsl/v149/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:217
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018